# SDR ASAA2013050594712

- Difficulty date: May 5, 2013
- Submitted: May 7, 2013
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 19,723 hours, 6,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACKS M1676, M1870, M1871, AND M1875 FAIL DEEP CYCLE CHECK.  ACFT GROUNDED.  AT POSITIONS M1676, M1870, AND M1871, REMOVED, REPLACED, AND TESTED EMERGENCY LIGHT BATTERY PACKS PER MM 33-51-06-960-805 - OPS NORMAL. AT POSITION M1875 - REMOVED, REPLACED, AND TESTED EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK IAW MM 33-51-06-960-806.  OPS NORMAL.
